Discussions that mention hyzaar

High & Low Blood Pressure board


Hi,

I began taking Hyzaar about a monh ago and I have been experiencing side effects. It began with diziness and not being able to sleep. Hyzaar contains a diuretic that is supposed to increase the flow of urine. It did that and I can't sleep in fear of having an "accident" I'm still trying to figure a solution to that. The doctor that put me on the hyzaar is on vacation, all his substitute wanted to do was put me on a med to counteract the side effects and reduce the flow, That would just interact with the hyzaar.

I am also wondering how much my BP will go down while on Hyzaar and how long do you have to take it to get the maximum results?

Any informatio would be appreciated!

Thank-You!;)
Hi,
Several years ago I was put on Hyzaar for High Blood Pressure. After about a week I started suffering from Vertigo which really got worse. I went to the doctor and he thought it was inner ear problems. I finally went in and talked to a oharmacist,she said that is a side effect of medication being too strong. I called my doctor and told him what she said,he said he'd never heard of that but he did blood work and cut the meds in half. I started feeling better within days. The blood work came back with low Potassium which will cause Dizziness and other problems. I would talk to a Pharmacist and your doctor. Hope this works for you. Good luck!